Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does taking Betacap-TR at night cause any side effects?

Hi I am 33 yrs old about 55kg and 5 8 tall male. One fine January afternoon I started feeling occasional thump in the heart beat every few minutes. My holter report the said 254 ventricular ectopic beats, 4 instances of tachycardia during the course of 20hrs. I was prescribed ambulax half tab thrice daily. After a month of medication there was hardly any difference in what I felt so I had undergone an echo which was normal. Now I am prescribed betacap tr 40 one a day for last 20 days but I am having it at night. My question is is it safe to have it at night and secondly how much time would it take to correct my problem. Kindly advise Regards
Thu, 19 Nov 2015
Report Abuse
  Anonymous's Response
's  Response
Hi, to answer your question, Betacap can be taken anytime during the day, but taking it during bedtime will just reduce your heart rate and BP(blood pressure) since both of these already are low-normal while sleeping, making it risky . I would advise it to be taken during the day since any new medication needs time to adjust to the body and during the day it is easier to recognise any side effects it might cause. Even taking it during the night will be ok if you don't sleep alone. Take care & get well soon!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Does taking Betacap-TR at night cause any side effects?

Hi, to answer your question, Betacap can be taken anytime during the day, but taking it during bedtime will just reduce your heart rate and BP(blood pressure) since both of these already are low-normal while sleeping, making it risky . I would advise it to be taken during the day since any new medication needs time to adjust to the body and during the day it is easier to recognise any side effects it might cause. Even taking it during the night will be ok if you don t sleep alone. Take care & get well soon!